Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Shadows of acyclic $4$–manifolds with sphere boundary

Yuya Koda and Hironobu Naoe

Algebraic & Geometric Topology 20 (2020) 3707–3731
Bibliography
1 U Burri, For a fixed Turaev shadow Jones–Vassiliev invariants depend polynomially on the gleams, Comment. Math. Helv. 72 (1997) 110 MR1456320
2 A Carrega, B Martelli, Shadows, ribbon surfaces, and quantum invariants, Quantum Topol. 8 (2017) 249 MR3659491
3 F Costantino, Shadows and branched shadows of 3 and 4–manifolds, PhD thesis, Scuola Normale Superiore (2004)
4 F Costantino, A short introduction to shadows of 4–manifolds, Fund. Math. 188 (2005) 271 MR2191948
5 F Costantino, Complexity of 4–manifolds, Experiment. Math. 15 (2006) 237 MR2253547
6 F Costantino, Stein domains and branched shadows of 4–manifolds, Geom. Dedicata 121 (2006) 89 MR2276237
7 F Costantino, Branched shadows and complex structures on 4–manifolds, J. Knot Theory Ramifications 17 (2008) 1429 MR2469211
8 F Costantino, R Frigerio, B Martelli, C Petronio, Triangulations of 3–manifolds, hyperbolic relative handlebodies, and Dehn filling, Comment. Math. Helv. 82 (2007) 903 MR2341844
9 F Costantino, D Thurston, 3–manifolds efficiently bound 4–manifolds, J. Topol. 1 (2008) 703 MR2417451
10 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
11 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
12 H Ikeda, Acyclic fake surfaces, Topology 10 (1971) 9 MR326735
13 M Ishikawa, Y Koda, Stable maps and branched shadows of 3–manifolds, Math. Ann. 367 (2017) 1819 MR3623239
14 M Ishikawa, H Naoe, Milnor fibration, A’Campo’s divide and Turaev’s shadow, from: "Singularities" (editors M Ishikawa, S Yokura), World Sci. (2020) 95
15 Y Koda, B Martelli, H Naoe, Four-manifolds with shadow-complexity one, preprint (2018) arXiv:1803.06713
16 B Martelli, Links, two-handles, and four-manifolds, Int. Math. Res. Not. 2005 (2005) 3595 MR2200121
17 B Martelli, Four-manifolds with shadow-complexity zero, Int. Math. Res. Not. 2011 (2011) 1268 MR2806506
18 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2003) MR1997069
19 H Naoe, Shadows of 4–manifolds with complexity zero and polyhedral collapsing, Proc. Amer. Math. Soc. 145 (2017) 4561 MR3690638
20 H Naoe, Mazur manifolds and corks with small shadow complexities, Osaka J. Math. 55 (2018) 479 MR3824842
21 H Naoe, Corks with large shadow-complexity and exotic four-manifolds, Experiment. Math. (2019)
22 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
23 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
24 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
25 A Shumakovitch, Shadow formula for the Vassiliev invariant of degree two, Topology 36 (1997) 449 MR1415598
26 D P Thurston, The algebra of knotted trivalent graphs and Turaev’s shadow world, from: "Invariants of knots and 3–manifolds" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 337 MR2048108
27 V G Turaev, Shadow links and face models of statistical mechanics, J. Differential Geom. 36 (1992) 35 MR1168981
28 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, de Gruyter (1994) MR1292673